Jump to content
Saffron

Saffron: tapered fluoxetine fast now don't know what to do

Recommended Posts

Saffron

Thanks for all this Sass. Makes total sense. I will fix a med time, as you suggest. Child good, hubby good (ish). Seeing consultant re dodgy back tomorrow. Hopefully something some physio will fix.  A good day today. Little bit forgetful and had a little anxiety but also did some good work, enjoyed my family and laughed a lot. 

 

I was short tempered yesterday but not today and I was pushed! Ha. 

 

Setting alarm on phone now re meds. 

 

Share this post


Link to post
Sassenach

Hi Saff

 

21 hours ago, Saffron said:

good (ish)

Does he know that's what you think?:rolleyes:

 

How has today gone?

 

Sass

Share this post


Link to post
Saffron

Hi Sass. Ha ha. He does. 😉

 

Yesterday was very full on at work. Bit short tempered/irritated by people (but shouted at my computer instead of me). Some anxiety. Otherwise good. 

 

 

Share this post


Link to post
Sassenach

Have a good day weekend tomorrow.

Share this post


Link to post
Saffron
5 minutes ago, Sassenach said:

Have a good day weekend tomorrow.

Thanks Sass. You too. Will monitor and keep checking in. Anxiety has gone through the roof on previous weekends. 

Share this post


Link to post
Sassenach

Hi Saff.

 

Good news.

If you have had no issues for the last couple of days we can reduce contact to a couple of times a week.

Please note we will still be here for you and it is important you advise us of any uptick in symptoms, or any new symptoms.

As for the weekend, if you take the meds at the same time you should be fine.

Try and enjoy it.

 

Be nice to hubby, even if he is a Lancastrian.🤣 or he might do a 🏃‍♂️.

Hope your son is ok.

Above all look after yourself ( why do I waste my breath?)

 

Sass

 

Share this post


Link to post
Saffron

Hi Sass. 

 

I am finding my short temperedness troubling. Thurs and again yesterday, I have been irritated by people at work to the point of feeling livid. It is difficult to contain my (internal) reaction and i just don't want to feel like it..

 

I would say the general anxiety/flappiness has improved but it hasn't gone. But the extreme anxious thoughts still pop in my head (albeit less) and those are troubling. I don't want to trigger for anyone with detail but those thoughts tend to be about big stuff - fear of death of my son or hubby. Very vivid thoughts that just pop in. Or they might be anxiety/panic about life decisions (where we live, big expenditure choices etc). These are sensible issues but they not thought about sensibly and purposefully but literally just pop in my head in a panic and I start to fret. This is probably the main symptom that took me onto the meds in the first place as I can't really stand the thoughts and feeling. 

 

I have been wondering if I might need to increase the reinstatement dose. 

 

Thanks for reading and considering. 

 

S

 

Ps I am very lovely to my northern chap really 😍

Share this post


Link to post
Sassenach

Hi Saff

 

These anger spell are part of W/D and stabilisation. They are horrible and leave you feeling guilty, but they only tend to last for a couple of weeks at high intensity.

They can continue after that but become less exteme and more manageable.

I know that does not help at work.

Any chance you can get a few days holiday?

If you want to updose, and it can help I would suggest a total dose of 2.5mgs.

It may sound like a tiny increase but is  25% of existing dose.

9 hours ago, Saffron said:

This is probably the main symptom that took me onto the meds in the first place as I can't really stand the thoughts and feeling. 

Have you had any sort of counselling for above or just meds?

If not it needs to be explored.

http://www.getselfhelp.co.uk/docs/SelfHelpCourse.pdf

Above is for self help CBT.

9 hours ago, Saffron said:

Ps I am very lovely to my northern chap really 😍

I am sure you are.

Let know me what you decide.

 

Sass

Edited by Sassenach
misspelling

Share this post


Link to post
Sassenach

Has the weekend been any better?

Share this post


Link to post
Saffron

Hi Sass. Sorry for the radio silence. I have been flying solo with the small person this weekend. I am spent. Yesterday and today has again left me getting far too angry. I contain it till it spills out in shouting at my partner and child. It makes me feel terrible and I am sure them too. 

 

I will increase the small amount you suggest feom tomorrow. 

 

I have had therapy in the past but not in the last few years, since having a child and life becoming much more consistently overwhelming. Food for thought.

 

Thanks Sass. S. 

Share this post


Link to post
Sassenach

Saff

Do you have private health care?

You need coping assistance during these next few months.

I will repeat though the anger is usually only a couple of weeks long.

It feels awful and it is awful for all involved

When you get past it you will then know that your nervous system is responding and is repairing all beit slowly.

Make sure you get some quiet time at work today take a break everyone is entitled and get some time on your own even if is only 10 minutes.

SAS S

Edited by Sassenach

Share this post


Link to post
Saffron

Hi Sass. Bad day yesterday. Woke feeling quite depressed. Flustered, struggling to focus and short tempered all day. I think bring angry is exhausting and depressing me. I am struggling to endure it. It climbed during my drug free weeks and it was the driver to me researching and finding this forum. So I have probably had it 6 weeks by now crossing both drug free and reinstatement time. 

 

I do have healthcare. Will look into that. Reintroduced meditating this morning. My lovely man suggested it. Trying to slooooowwwwww. 

 

I suspect the answer is that we can't really be sure, but how can we know if this is withdrawal or just how I am when I am off the meds? These are incredibly extreme versions of anything I have ever suffered that has ever caused me to seek therapy or meds, so not my previous norm. But I have never been med free in my current life set up before. It is far more full of love than ever before but I am also responsible financially for 3 of us instead of it previously just being me and there aren't enough hours in the day or energy in my bod to handle life with any sort of ease. 

 

Have a good day Sass. I really appreciate you keeping an eye on me.

 

Share this post


Link to post
Sassenach

Hi Saff

 

10 hours ago, Saffron said:

I do have healthcare. Will look into that

I am sure I do not need to tell you this but will anyway, be sure to check the provider's confidentiality protocols.

Sorry the old boss in me coming out. That and a natural scepticism👿

10 hours ago, Saffron said:

Reintroduced meditating this morning. My lovely man suggested it. Trying to slooooowwwwww.

This is great, will feel hard now but well worth it.

Also try Eckart Yoga on youtube.

10 hours ago, Saffron said:

there aren't enough hours in the day or energy in my bod to handle life with any sort of ease.

Which is why I asked if you could get a few days off work just to give a bit of healing time.

 

10 hours ago, Saffron said:

6 weeks by now crossing both drug free and reinstatement time.

This means it was brought on by the original W/D and the reinstatement has not yet minimised it.

Have you updosed to 2.5mgs?

 

Sass

Share this post


Link to post
Sassenach
On 9/24/2019 at 8:09 AM, Saffron said:

but how can we know if this is withdrawal or just how I am when I am off the meds

Because this is the real you.

On 9/18/2019 at 8:37 PM, Saffron said:

  A good day today. Little bit forgetful and had a little anxiety but also did some good work, enjoyed my family and laughed a lot. 

Hope you feeling a bit better.

 

Sass

Share this post


Link to post
Rhiannon
On 9/24/2019 at 12:09 AM, Saffron said:

how can we know if this is withdrawal or just how I am when I am off the meds? 

 

I guarantee, with the history you described, that what you are experiencing now is withdrawal.  Not a smidgen of doubt about that.

 

As far as how it will be once you are fully recovered from withdrawal and off the meds, I can't say, you will get to enjoy the journey of meeting yourself and getting to know yourself. I think you will be very pleasantly surprised to remember who you are. And you will probably find that you have a depth and flexibility, mentally and psychologically, that you had long forgotten you could have.

 

But that's a little way down the road. Let's get you through this period of withdrawal and stabilizing first, and then a very slow, safe taper down once you are ready.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy